Switching diffusions with mean-field interactions: limit results, maximum principle, and non-Markov systems

Volume 122 / 2020

George Yin, Son Luu Nguyen Banach Center Publications 122 (2020), 233-254 MSC: 60J25; 60J27; 60J60; 93E20. DOI: 10.4064/bc122-14


This paper is devoted to switching diffusions with mean-field interactions. We first review some of the recent results. Then we examine a case of systems not driven by Brownian motion but stationary mixing processes. We obtain the limit of the systems by weak convergence analysis together with our limit results on a law of large numbers for switching diffusion processes with mean-field terms.


  • George YinDepartment of Mathematics
    University of Connecticut
    Storrs, CT 06269
  • Son Luu NguyenUniversity of Puerto Rico
    Rio Piedras campus
    San Juan, PR 00936, USA

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image